Home » Frequently asked Questions on Health » How to treat extreme pain between the ribs in a Hepatitis B carrier?

How to treat extreme pain between the ribs in a Hepatitis B carrier?

Q: I am in UK right now for a short business visit. While coming from India, my blood tests confirmed that I am a HBsAg Carrier(22 July). But on July 21st I had hepatitis vaccination (I Dose). Following that I felt very tired. I feel as if some water-like substance flows from ribs upwards. While in UK, I got Malaria and was treated for it (Quninine sulphate and Fansidar). I did not take the second dose of the vaccine here. After few days I had pain in rib. So I went to a local doctor and he tested liver and kidney functions. He said there is no problem. But the pain remains. Then I searched the net and got information. It may be due to UTI. So I drank a lot of liquid and cranberry juice and the pain got reduced. Last week I went to my brother's home which is 60 miles away from my place on bus. While travelling I had extreme pain in the back between the ribs. In my brother's home I had non-vegetarian food. After that pain becomes more and my stomach is bulgy (I think not proper excretion). What I worry it should not be any serious kidney disease. Kindly can u clarify what should i do now. Iv eplanned to return India this saturday. Can u advice whether its a serious problem or minor one. Or should i take local guidance here? . kindly send me mail.Im very confused and worried.

A:As a Hepatitis B carrier you should really not encounter any symptoms from this. If your doctor in the UK says that your liver and kidney tests are fine - then you need not worry about serious kidney disease. It is difficult to say what the pain in the back between the ribs is. Kidney stone pain is lower and is so severe that you would not be able to do anything - this does NOT sound like it. If you do not have urinary symptoms e.g. burning pain on passing water, passing water frequently and passing smelly, cloudy urine - then it cannot be a urinary infection. If the pain is higher up in the back of the chest - then a chest X-ray might help - particularly if you have been travelling a lot and been sedentary. A bloating stomach is probably related to anxiety but I do not have all your details to say much more. Hope this helps - does not sound serious.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------